# SDR 99T64R268AR

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bs 505
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2886 - LT WING FRONT SPAR STA 505 CORROSION SPOT.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED SPECIAL WASHERS AND DOUBLER, INSTALLED PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  REF:  ARROW AIR, ARWA.  (X)
